Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Concerning the acceleration potential


Author: Lipman Bers
Journal: Quart. Appl. Math. 1 (1943), 93-96
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/8201
MathSciNet review: 8201
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/8201
Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society